Girth in digraphs - Archive ouverte HAL Access content directly
Journal Articles Journal of Graph Theory Year : 1980

Girth in digraphs

(1) , (1) , (1) , (1)
1
Fichier principal
Vignette du fichier
40-BGHS80-girth.pdf (3.46 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-02333830 , version 1 (25-10-2019)

Identifiers

Cite

Jean-Claude Bermond, A. Germa, Marie-Claude Heydemann, Dominique Sotteau. Girth in digraphs. Journal of Graph Theory, 1980, 4 (3), pp.337-341. ⟨10.1002/jgt.3190040311⟩. ⟨hal-02333830⟩

Collections

TDS-MACS
24 View
48 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More